# SDR A6WA201543122

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Mount
- Part number: 6006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL SINGLE POINT MOUNT CRACKED.  REMOVED CRACKED RT WING FUEL SINGLE POINT MOUNT & INSTALLED REPLACEMENT MOUNT, PN 600-62441-1, IAW SRM 51-42-06 & 51-42-02.
